advertisement
Question
Posted by: Uta | 2009/09/10

Omsomnia

I cannot fall asleep since I broke up with my ex, I sometimes fall into a short sleep but this happens once a week when I take sleep medications, but they dont seem to work much anymore and Im scared to increase my dose

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

There is probably an element of depression. Perhaps you should chat to your doctor about temporarily using something for that.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement